About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 172963, 19 pages
http://dx.doi.org/10.1155/2012/172963
Research Article

Existence of Solutions for Fractional Integro-Differential Equation with Multipoint Boundary Value Problem in Banach Spaces

1School of Science, Hunan University of Technology, Zhuzhou 412007, China
2Department of Mathematics, Jinggangshan Uiversity, Ji’an 343009, China

Received 17 August 2012; Accepted 23 October 2012

Academic Editor: Kishin B. Sadarangani

Copyright © 2012 Yulin Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at Zentralblatt MATH
  2. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, London, UK, 1999. View at Zentralblatt MATH
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier Science, Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis, vol. 69, no. 10, pp. 3337–3343, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. V. Lakshmikantham and A. S. Vatsala, “General uniqueness and monotone iterative technique for fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 8, pp. 828–834, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Zhang, “Positive solutions to singular boundary value problem for nonlinear fractional differential equation,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1300–1309, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. C. F. Li, X. N. Luo, and Y. Zhou, “Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1363–1375, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. El-Shahed and J. J. Nieto, “Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3438–3443, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. Zhao, H. Chen, and L. Huang, “Existence of positive solutions for nonlinear fractional functional differential equation,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3456–3467, 2012. View at Publisher · View at Google Scholar
  13. W.-X. Zhou and Y.-D. Chu, “Existence of solutions for fractional differential equations with multi-point boundary conditions,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 3, pp. 1142–1148, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. G. Wang, B. Ahmad, and L. Zhang, “Some existence results for impulsive nonlinear fractional differential equations with mixed boundary conditions,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1389–1397, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. C. Yuan, “Two positive solutions for (n-1,1)-type semipositone integral boundary value problems for coupled systems of nonlinear fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 930–942, 2012. View at Publisher · View at Google Scholar
  16. B. Ahmad and S. Sivasundaram, “Existence of solutions for impulsive integral boundary value problems of fractional order,” Nonlinear Analysis, vol. 4, no. 1, pp. 134–141, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. B. Ahmad and S. Sivasundaram, “On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 480–487, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Hamani, M. Benchohra, and J. R. Graef, “Existence results for boundary-value problems with nonlinear fractional differential inclusions and integral conditions,” Electronic Journal of Differential Equations, vol. 2010, pp. 1–16, 2010. View at Scopus
  19. A. Arikoglu and I. Ozkol, “Solution of fractional integro-differential equations by using fractional differential transform method,” Chaos, Solitons and Fractals, vol. 40, no. 2, pp. 521–529, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. Staněk, “The existence of positive solutions of singular fractional boundary value problems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1379–1388, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. B. Ahmad and J. J. Nieto, “Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations,” Abstract and Applied Analysis, vol. 2009, Article ID 494720, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. M. A. Darwish, “On a perturbed functional integral equation of Urysohn type,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8800–8805, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. A. Darwish and S. K. Ntouyas, “Boundary value problems for fractional functional differential equations of mixed type,” Communications in Applied Analysis, vol. 13, no. 1, pp. 31–38, 2009. View at Zentralblatt MATH
  24. C. S. Goodrich, “Existence of a positive solution to a class of fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1050–1055, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. A. H. Salem, “On the fractional order m-point boundary value problem in reflexive banach spaces and weak topologies,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 565–572, 2009. View at Publisher · View at Google Scholar
  26. Z.-W. Lv, J. Liang, and T.-J. Xiao, “Solutions to the Cauchy problem for differential equations in Banach spaces with fractional order,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1303–1311, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. X. Su, “Solutions to boundary value problem of fractional order on unbounded domains in a banach space,” Nonlinear Analysis, vol. 74, no. 8, pp. 2844–2852, 2011. View at Publisher · View at Google Scholar
  28. Y.-L. Zhao and H.-B. Chen, “Existence of multiple positive solutions for m-point boundary value problems in banach spaces,” Journal of Computational and Applied Mathematics, vol. 215, no. 1, pp. 79–90, 2008. View at Publisher · View at Google Scholar
  29. Y. Zhao, H. Chen, and C. Xu, “Existence of multiple solutions for three-point boundary-value problems on infinite intervals in banach spaces,” Electronic Journal of Differential Equations, vol. 44, pp. 1–11, 2012. View at Zentralblatt MATH
  30. X. Zhang, M. Feng, and W. Ge, “Existence and nonexistence of positive solutions for a class of nth-order three-point boundary value problems in Banach spaces,” Nonlinear Analysis, vol. 70, no. 2, pp. 584–597, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. D. J. Guo, V. Lakshmikantham, and X. Z. Liu, Nonlinear Integral Equations in Abstract Spaces, vol. 373, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at Zentralblatt MATH